# SDR 2002UALA01846

- Difficulty date: December 11, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N905UA
- Make and model: Boeing 737522
- Aircraft serial: 25005
- Aircraft time: 33,734 hours, 21,742 cycles
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1812996
- Part serial: 0465G
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

AIRCRAFT FLEW A MISSED APPROACH WHEN FLAPS BECAME ASYMMETRIC.   REPLACED FLAP INDICATOR.   RELUBED ENTIRE FLAP SYSTEM AFTER FLAP LOCKOUT.
